# SDR 2002FA0000506

- Difficulty date: April 3, 2002
- Submitted: April 19, 2002
- Operation: General aviation
- Aircraft: N7139T
- Make and model: Cessna R182
- Aircraft serial: R18200025
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Indicator
- Part number: UMA33112
- Part serial: A3606
- Condition: Misrepaired
- Location: Fuel Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A FUEL PRESSURE GAUGE WAS RETURNED TO MFG. FOR REPAIR.  THEY SENT A REPLACEMENT GAUGE IN ITS PLACE.  THE NEW GAUGE CAME WITH AN AN816-2D NIPPLE THREADED IN THE PRESSURE INLET PORT.  THE PROBLEM IS THE TEFLON THREAD TAPE WAS IMPROPERLY APPLIED.  NOT ONLY DID IT COVER ALL THE THREADS, IT COVERED ABOUT 75 PERCENT OF THE HOLE IN THE END OF THE FITTING.  THERE WERE ALSO SMALL TORN PIECES THAT WOULD HAVE BROKEN OFF AND ENTERED THE GAUGE.
